# SDR 01FDEA00266

- Difficulty date: April 6, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- Aircraft time: 62,426 hours, 46,927 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Cntr Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FWD FACE OF THE BS 870 BULKHEAD BL 0 UP 9 INCHES FROM OPEN FOR HOT AIR DUCT IN KEELBEAM FOUND CORRODED.  *S/D*  REPAIRED REAR SPAR WEB PER IAW FEDEX EA 7-5710-57223.
